# SDR COM31075

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: NAS1580C3T29D
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 24 MONTH INSPECTION, FOUND LEFT ELEVATOR MOST INBD COUNTER WEIGHT 2ND BOLT BROKEN.  REPLACED BROKEN BOLT.
